Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 91, NWS Grand Rapids, MI

December 3, 2012

NWS Grand Rapids, MI issued this small craft advisory at Dec 3, 2012, 3:24 AM EST. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2012, 3:24 AM EST (08:24 UTC)
Expired
Dec 5, 2012, 10:51 AM EST
In force
55 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WHUS73 KGRR 030824
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
324 AM EST MON DEC 3 2012

LMZ844>849-031630-
/O.NEW.KGRR.SC.Y.0091.121203T0824Z-121204T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
324 AM EST MON DEC 3 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST TUESDAY. 

* WINDS...SOUTH TO 30 KNOTS BECOMING WEST TONIGHT. 

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
782 
WHUS73 KGRR 031621
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1121 AM EST MON DEC 3 2012

LMZ844>849-040030-
/O.CON.KGRR.SC.Y.0091.000000T0000Z-121204T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1121 AM EST MON DEC 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
TUESDAY...

* WINDS...SOUTH TO 30 KNOTS BECOMING WEST TONIGHT.

* WAVES...BUILDING TO 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
309 
WHUS73 KGRR 032051
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
351 PM EST MON DEC 3 2012

LMZ844>849-040500-
/O.EXT.KGRR.SC.Y.0091.000000T0000Z-121205T1600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
351 PM EST MON DEC 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST WEDNESDAY...

* WINDS...SOUTH TO 30 KNOTS BECOMING WEST 15 TO 25 KNOTS LATE
  TONIGHT THEN NORTHWEST ON TUESDAY AND TUESDAY NIGHT.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MEADE
004 
WHUS73 KGRR 040247
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
947 PM EST MON DEC 3 2012

LMZ844>849-041100-
/O.CON.KGRR.SC.Y.0091.000000T0000Z-121205T1600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
947 PM EST MON DEC 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
WEDNESDAY...

* WINDS...SOUTH TO 30 KNOTS BECOMING WEST 15 TO 25 KNOTS LATE 
  TONIGHT THEN NORTHWEST ON TUESDAY AND TUESDAY NIGHT. 

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
843 
WHUS73 KGRR 040815
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
315 AM EST TUE DEC 4 2012

LMZ844>849-041615-
/O.EXT.KGRR.SC.Y.0091.000000T0000Z-121205T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
315 AM EST TUE DEC 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST WEDNESDAY...

* WINDS...WEST 15 TO 25 KNOTS.

* WAVES...3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
474 
WHUS73 KGRR 041559
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1059 AM EST TUE DEC 4 2012

LMZ844>849-050000-
/O.CON.KGRR.SC.Y.0091.000000T0000Z-121205T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1059 AM EST TUE DEC 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
WEDNESDAY...

* WINDS...WEST 15 TO 25 KNOTS BECOMING NORTHWEST TONIGHT AND NORTH
  FOR WEDNESDAY. 

* WAVES...3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MEADE
851 
WHUS73 KGRR 042049
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
349 PM EST TUE DEC 4 2012

LMZ844>849-050500-
/O.CON.KGRR.SC.Y.0091.000000T0000Z-121205T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
349 PM EST TUE DEC 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
WEDNESDAY...

* WINDS...WEST 15 TO 25 KNOTS BECOMING NORTHWEST TONIGHT AND 
  NORTH FOR WEDNESDAY. 

* WAVES...3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MEADE
858 
WHUS73 KGRR 050233
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
933 PM EST TUE DEC 4 2012

LMZ844>849-051045-
/O.CON.KGRR.SC.Y.0091.000000T0000Z-121205T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
933 PM EST TUE DEC 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
WEDNESDAY...

* WINDS...WEST 15 TO 25 KNOTS BECOMING NORTHWEST TONIGHT AND 
  NORTH FOR WEDNESDAY. 

* WAVES...3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
414 
WHUS73 KGRR 050819
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
319 AM EST WED DEC 5 2012

LMZ844>849-051630-
/O.CON.KGRR.SC.Y.0091.000000T0000Z-121205T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
319 AM EST WED DEC 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS...NORTH 15 TO 20 KNOTS 

* WAVES...3 TO 5 FEET DECREASING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
017 
WHUS73 KGRR 051551
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1051 AM EST WED DEC 5 2012

LMZ844>849-051700-
/O.CAN.KGRR.SC.Y.0091.000000T0000Z-121205T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1051 AM EST WED DEC 5 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE BECOME LIGHT AND SHIFTED TO MORE NORTHERLY. AS A
RESULT...WINDS AND WAVES NO LONGER EXPECTED TO POSE A HAZARD TO
SMALL CRAFT TODAY. THUS THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 12:08 AM EST, 3 hours 16 minutes earlier.

Area forecast discussion, Dec 3, 12:08 AM EST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1208 AM EST MON DEC 3 2012

.SYNOPSIS...
ISSUED AT 335 PM EST SUN DEC 2 2012

HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT AND SUPPORT THE
DEVELOPMENT OF AREAS OF DENSE FOG. HIGH TEMPERATURES AT LEAST 20
DEGREES ABOVE NORMAL ARE EXPECTED ON MONDAY AS SOUTHERLY WINDS
INCREASE AHEAD OF A STRONG LOW PRESSURE SYSTEM IN SOUTH CENTRAL
CANADA. A COLD FRONT EXTENDING SOUTH FROM THAT SYSTEM WILL BRING
MORE RAIN AND SCATTERED THUNDERSTORMS MONDAY AFTERNOON AND NIGHT.
TEMPERATURES WILL COOL DOWN BEHIND THE COLD FRONT... BUT STILL
REMAIN ABOVE NORMAL THROUGH THE REST OF THE WEEK.

&&

.UPDATE...
ISSUED AT 902 PM EST SUN DEC 2 2012

ISSUES A DENSE FOG ADVISORY OVERNIGHT. IR LOOP SHOWS STRATOCU
RETREATING NWD ACROSS THE CENTRAL CWA ATTM. WE/LL LIKELY SEE VSBYS
OVER THE NRN CWA BEGIN TO FALL AS CLOUDS SCATTER OUT. ABUNDANT LOW
LEVEL MOISTURE COUPLED WITH LIGHT WINDS WILL ALLOW TEMPS TO FALL
TO NEAR THE DEWPOINT TONIGHT RESULTING IN AREAS OF DENSE FOG.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 335 PM EST SUN DEC 2 2012

DENSE FOG IS THE MAIN CONCERN FOR LATER TONIGHT AS SFC HIGH PRESSURE
SETTLES OVERHEAD. THE COMBINATION OF LIGHT WINDS... WET GROUND FROM
RECENT RAIN... AND SFC DEW PTS IN THE MID 40S SHOULD CONTRIBUTE TO
EXTENSIVE STRATUS AND FOG FORMATION. THE FOG COULD BECOME DENSE AND
IMPACT THE MONDAY MORNING COMMUTE. NUMEROUS DENSE FOG ADVISORIES
WERE NEEDED EARLY SUNDAY MORNING UNDER THE SFC HIGH IN MN/IA.

THE FRONTAL BOUNDARY WHICH BROUGHT LAST NIGHT/S RAIN IS STILL SLOWLY
CROSSING THE REGION AND WILL STALL OUT IN A WEST TO EAST FASHION
NEAR THE MI/IN BORDER TONIGHT. THE FRONT WILL THEN LIFT BACK NORTH
AS A WARM FRONT ON MONDAY. WEAK SURFACE CONVERGENCE ALONG THE
BOUNDARY MAY PRODUCE AREAS OF DRIZZLE LATE TONIGHT AND MONDAY
MORNING BEFORE A SHOWER THREAT DEVELOPS IN THE AFTERNOON AHEAD OF
THE NEXT APPROACHING COLD FRONT.

HAVE DECIDED TO ADD A RISK OF THUNDER MONDAY AFTERNOON TO WRN AND
NRN SECTIONS OF THE CWFA WHERE STRONG THETA E ADVECTION SETS UP
AFTER 18Z AS THE LOW LEVEL JET INCREASES TO 40-50 KTS. MU CAPES ON
THE 12Z NAM ARE PROGGED TO BE AROUND 1000 J/KG IN THE AFTERNOON WEST
OF HIGHWAY 131... WHICH IS PRETTY IMPRESSIVE FOR DECEMBER.

WILL CARRY LIKELY POPS MONDAY NIGHT WITH THE COLD FRONTAL PASSAGE AS
MODELS HAVE BEEN CONSISTENTLY SHOWING WIDESPREAD QPF OF AROUND 0.25
INCH. MU CAPES ARE PROGGED TO DECREASE THROUGH THE NIGHT... BUT A
FEW HUNDRED JOULES SUPPORTS KEEPING A CHANCE OF THUNDER AS THE FRONT
COMES THROUGH.

WE HAVE A GOOD SHOT AT SOME SUNSHINE ON TUESDAY AS THE DRY SLOT
SWEEPS IN BEHIND THE DEPARTING COLD FRONT. ARRIVAL OF COLDER AIR
WITH H8 TEMPS OF -5 TO -10C TUESDAY NIGHT MAY SUPPORT A FEW LIGHT
SNOW SHOWERS WEST OF HWY 131.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 335 PM EST SUN DEC 2 2012

TRANQUIL WX WITH SEASONABLY MILD TEMPS IS ANTICIPATED WEDNESDAY AS A
SFC HIGH PRESSURE RIDGE BUILDS IN. A COLD FRONT WILL BRING POTENTIAL
FOR SOME SHOWERS THURSDAY AND POSSIBLY SOME MIXED LIGHT RAIN/LIGHT
SNOW SHOWERS THURSDAY NIGHT AND FRIDAY.

A LOW PRESSURE WAVE WILL LIKELY DEVELOP AND TRACK NE ALONG THAT
BOUNDARY THIS WEEKEND BUT PCPN WITH THAT SYSTEM WILL MOST LIKELY
STAY SE OF OUR FCST AREA ALTHOUGH SOME LIGHTER PCPN MAY CLIP OUR
AREA SUNDAY. SEASONABLE TEMPS ARE ANTICIPATED THIS WEEKEND INTO
EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1206 AM EST MON DEC 3 2012

NOT MUCH CHANGE TO THE FORECAST. DENSE FOG WILL PERSIST OVERNIGHT.
IFR/LIFR CONDITIONS EXPECTED AND SLOWLY LIFT DURING THE MID
MORNING HOURS. SHOWERS AND PERHAPS TSRA EXPECTED MONDAY EVENING AS
A COLD FRONT APPROACHES.

&&

.MARINE...
ISSUED AT 335 PM EST SUN DEC 2 2012

MAIN CONCERN FOR MARINERS WILL BE AREAS OF DENSE FOG TONIGHT INTO
MONDAY MORNING. THEN... INCREASING SOUTH WINDS WILL PROBABLY
NECESSITATE SMALL CRAFT ADVISORIES MONDAY AND MONDAY NIGHT.

&&

.HYDROLOGY...
ISSUED AT 335 PM EST SUN DEC 2 2012

RAINFALL AMOUNTS LAST NIGHT WERE QUITE VARIABLE... BUT GENERALLY
BETWEEN 0.25 AND 0.50 INCHES. A NARROW BAND OF HEAVIER RAIN IMPACTED
PARTS OF OCEANA AND NEWAYGO COUNTIES WHERE UP TO TWO INCHES MAY HAVE
FALLEN. THESE RAINS...AS WELL AS THE RAIN AMOUNTS OF 0.25 TO 0.50
EXPECTED WITH THE NEXT FRONT... WILL HAVE LITTLE IMPACT ON THE
ALREADY VERY LOW MAINSTEM RIVERS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...DENSE FOG ADVISORY UNTIL 11 AM EST THIS MORNING FOR MIZ037>040-
     043>046-050>052-056>059-064>067-071>074.

LM...NONE.
&&

UPDATE...93
SYNOPSIS...MEADE
SHORT TERM...MEADE
LONG TERM...LAURENS
AVIATION...93
HYDROLOGY...MEADE
MARINE...MEADE
Hazardous weather outlook, Dec 2, 9:28 PM EST, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
928 PM EST SUN DEC 2 2012

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-
031045-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE-
OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-
GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
928 PM EST SUN DEC 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

DENSE FOG IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AREAS OF DENSE FOG MAY IMPACT THE MONDAY MORNING COMMUTE.
THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND NIGHT BUT ARE NOT
EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE 93

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 8:54 PM ESTDense Fog AdvisoryGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more15 hr

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.